MathSciNet Relay Station
MathSciNet bibliographic data
MR1350954 46L50 (46L10 47A20 47A57 47B35)
Marsalli, Michael Noncommutative $H\sp 2$ spaces. Proc. Amer. Math. Soc. 125 (1997), no. 3, 779–784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement